# SDR 05FDEA04205

- Difficulty date: December 9, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION C53-111-01 (3) ON FLOORBEAM LOWER FLANGE BS 950D BBL0-LBL44 WL 201.  REPAIRED FLOORBEAM LOWER FLANGE BS 950D, BL 0 LBL 44, WL 201 PER SRM 53-10-8, 51-10-  2.
